# SDR SWIA200514881

- Difficulty date: April 13, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft time: 8,932 hours, 7,014 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 233
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,815 hours, 5,354 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED MSG ON EICAS.  REPLACED FLAP ELECTRONIC CONTROL UNIT IAW CRJ 200 MM 27-51-05.  OPERATIONAL CHECK GOOD.
